I was wondering if anyone could help me out.
I'm a little worried as everytime I reach an orgasm, i bleed a little and pass blood clots, if i don't reach an orgasm there is no bleeding what so ever.
Here's a little information - I am not on my period when this happens, I am not pregnant and also am on no contraception, just rely on condoms. 3 years ago I lost too much blood from a period and had to be rushed to hospital, they gave me a clotting injection and was sent home with clotting tablets but they never did any tests (blood tests, scan etc) so i never really found out what happened to me that day.
The blood/blood clots after an orgasm have happened for a few years but only on and off, more recently the clots and bleeding have become more frequent and they only last for 10 minutes or so. When I was on the depo injection I went to my doctor about this and she said it was more than likely because of that but now it has been over a year since I have been on any form of contraception. The clots that come are pretty big too.
If anyone could please help as to what this is or may be as it is pretty worrying.
Go to the doctor--a different one who was willing to write this off for a side effect of the depo shot. Also, a different hospital altogether if all these people were from the same hospital. It's hard to believe and really concerning they never ran tests of any sort in the ER for that sort of issue.
Be sure to stress you aren't on any contraception and that this is happening more and more often than when you first started noticing it however long ago. If it started before that incident 3 years ago, clarify that to them. If it started after that, also make that clear. There are some doctors and medical people on this forum, but it is hard to diagnose without being able to run tests.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.